MAUDE Adverse Event Report: SYNTHES GMBH 2.4 VOLT(TM) TAP LOCKING SCREW TAP TO 90MM; TAP, BONE

SYNTHES GMBH 2.4 VOLT(TM) TAP LOCKING SCREW TAP TO 90MM; TAP, BONE
Catalog Number 03.424.124
Medical Device Problem Codes Material Integrity Problem (2978); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 medical device problem code (a27) used to capture reportable malfunction related to recall.
 
Event or Problem Description
It was reported that tap ø2.4 tapping up to 90 l130 was associated with recall.The event involved a single device from this lot.There was no reported patient consequence or involvement, and the device was available for return.The complaint device was removed from use as a precaution.

Brand Name
2.4 VOLT(TM) TAP LOCKING SCREW TAP TO 90MM
Common Device Name
TAP, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24628370
Report Number8030965-2026-02621
Device Sequence Number15720442
Product Code HWX
UDI-Device Identifier10886982335944
UDI-Public(01)10886982335944(10)68900P9
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.424.124
Device Lot Number68900P9
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/08/2026
Supplement Date Received by Manufacturer04/28/2026
05/06/2026
05/07/2026
06/26/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date05/01/2026
05/06/2026
05/07/2026
06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3015882686-02/18/2026-00
Patient Sequence Number1
Patient SexUnknown